Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 43818, 15 pages
http://dx.doi.org/10.1155/IJMMS/2006/43818

Perturbed three-step approximation process with errors for a generalized implicit nonlinear quasivariational inclusions

Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India

Received 2 January 2006; Revised 28 May 2006; Accepted 30 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We initiate and develop some new perturbed three-step approximation process with errors for solving generalized implicit nonlinear quasivariational inclusions. Also, the convergence and stability of the iterative sequences with errors generated by the algorithms are presented.